Medical Questions > Conditions and Diseases > Blood Disorders Forum

Random bruises all over my body!

Must Read
Have you just been diagnosed with anemia? Learn how doctors define anemia...plus more information on what causes anemia and who is at risk of developing anemia....
Anemia is caused by a range of diseases and conditions. Learn which factors contribute to anemia and how you can avoid some of the risk factors of anemia here....
Anemia can make you feel tired. But what other some other signs of anemia? Click here for more on anemia complications and when you should seek medical help....
Hi, I am a female and I'm 21 years old. In this past month I have been waking up with random bruises on my arms and legs and I have no clue where they came from. I don't think I hurt myself in my sleep because I wake up in the same position I went to sleep in and I don't sleep walk either. The other day I woke up with a lot of pain in my left arm (right below my shoulder). I found a new bruise around that area that I had not seen before. Also right under that bruise I have one that is fading away... it was a really big one and it hurt a lot. I had a general blood test 4 months ago and everything came out normal. The blood test was not done for this problem specifically because this problem is very recent and it started way after I had the blood test. I also get a lot of bruises in random places on my thighs. I have been taking Motrin (800 mg) lately, however, not less the 8 hours between each dosage (and I may go a day or two without it) because I have a lot of pain in my right hip-thigh area which I believe is due to the scoliosis in my back, so I don't know if the Motrin could be causing the random bruising. Please help me because my insurance won't pay for another blood test so soon after I just took one, and I like to avoid going to the doctor because my insurance does not pay that much and I can't afford to go to the doctor and pay copay so often if I can help it.
Thanks!
Did you find this post helpful?
First Helper Iminpain
|

User Profile
replied June 19th, 2011
Community Volunteer
Hi Iminpain and welcome to ehealth: My first advice would be to get to a doctor and have this checked out...However, I did read where you can't...My second would be to check around and see if there is a free clinic to advise and help you...By calling your local clinic or hospital you may be able to find this out...

I looked this up and found this information:
****************************************** *********

This might mean that you aren't getting enough iron supplement or other nutrients which are at low levels in your body. You should eat more of the healthier foods that increase these supplements in your body. Extra fruits and vegetables, red meats, beans, nuts and seeds. If you try this and it hasn't helped after a few weeks and still more bruises seem to appear see your doctor for medical help. You might need to get a blood test to see what this could be occurring from or what exactly you are lacking.
****************************************** ********

This is the best I can do, but try and get some help...Take care...

Caroline
|
Did you find this post helpful?

replied November 29th, 2011
why do i bruise so easily
|
Did you find this post helpful?

replied June 3rd, 2012
Daily use of Motrin or any NSAIDs can cause some bone marrow suppression decreasing your platelet production. Platelets are the cells in our blood that help clot. Decreased platelets can lead to bruising and little red dots to bleed under the skin. If it persists it is definitely worth the cost of seeing a doctor.

I first found out I had a problem with my bone marrow through a regular visit for a sinus infection. I just happened to mention my bruising and that began my first round of what would be hundreds of blood counts. I was dx with aplastic anemia, but there are several other causes of bruising worth checking into.
|
Did you find this post helpful?